Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields
Compositio Mathematica, Tome 51 (1984) no. 3, pp. 275-324
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__51_3_275_0,
author = {Cremona, J. E.},
title = {Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields},
journal = {Compositio Mathematica},
pages = {275--324},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {51},
number = {3},
mrnumber = {743014},
zbl = {0546.14027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__51_3_275_0/}
}
TY - JOUR AU - Cremona, J. E. TI - Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields JO - Compositio Mathematica PY - 1984 SP - 275 EP - 324 VL - 51 IS - 3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1984__51_3_275_0/ LA - en ID - CM_1984__51_3_275_0 ER -
%0 Journal Article %A Cremona, J. E. %T Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields %J Compositio Mathematica %D 1984 %P 275-324 %V 51 %N 3 %I Martinus Nijhoff Publishers %U http://geodesic.mathdoc.fr/item/CM_1984__51_3_275_0/ %G en %F CM_1984__51_3_275_0
Cremona, J. E. Hyperbolic tessellations, modular symbols, and elliptic curves over complex quadratic fields. Compositio Mathematica, Tome 51 (1984) no. 3, pp. 275-324. http://geodesic.mathdoc.fr/item/CM_1984__51_3_275_0/
